# SDR I5EA2017121301

- Difficulty date: December 10, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Aircraft time: 63,062 hours, 43,014 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 113276
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISCREPANCY:  OVERWING HATCH EMERGENCY LIGHT HAS SHORT ON TIME.  CORRECTIVE ACTION:  REMOVED AND REPLACED BATTERY CHARGE, P/N 2012-1, S/N 19688, AND BATTERY PACK, P/N 2013-1A, S/N 113276 AT STA. 598R, TEST GOOD IAW B737 AMM 33-51-51
